# SDR SWAA2021062432279

- Difficulty date: March 18, 2020
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 58,439 hours, 36,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD CORNER SCUFF PLATE CRACKED / REPAIRED AFT CARGO BAY-FWD CORNER SCUFF PLATE PER EA #1-A53-2076 REV: 11.
